# SDR AALA202004209007

- Difficulty date: March 30, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N990AN
- Make and model: Boeing 737823
- Aircraft serial: 29563
- Aircraft time: 33,785 hours, 13,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD SERVICE DOOR THRESHOLD CREASE ANGLE BETWEEN BS 328 AND BS 332 AT RBL 54. REPLACED CREASE ANGLE PER AARD 51-00-05.
